# SDR CA030110005

- Difficulty date: January 7, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 24,327 hours
- Engine: Rroyce DART5342
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Rt Engine
- Part time: 14,673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN ENGINE INSPECTION, THE RT LOWER ENGINE MOUNTING FOOT WAS FOUND TO BE PULLING AWAY FROM THE COMPRESSOR CASE.  3 OUT OF 8 STUDS THAT SECURE THE MOUNT FOOT TO THE  FLANGE HAD  MISSING NUTS.  THERE WAS A 0.75 GAP BETWEEN THE FORWARD PART OF THE MOUNT FOOT AND THE COMPRESSOR CASING, THE MAINTENANCE MANUAL ALLOWING  A MAXIMUM GAP OF 0.2.  THE MAINTENANCE MANUAL DETAIL INSPECTION CRITERIA FOR THIS LOCATION. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
